# SDR CALA2017042401131

- Difficulty date: April 24, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737-800
- Aircraft serial: 62767
- Aircraft time: 1,965 hours, 695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Bent
- Location: R1 Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE PACK BUSTLE DAMAGED AT THE R1 DOOR, GIRT BAR DIFFICULT TO STOW.  FOUND GIRT BAR STORAGE HOOK BENT, AND CORRECTED THE STORAGE HOOK,  OPS CHECKED OK
